Saff, E. B. and Varga, R. S. (1976) Geometric overconvergence of rational functions in unbounded domains. Pacific Journal of Mathematics, 62 (2). pp. 523-549. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:SAFpjm76
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SAFpjm76
The basic aim of this paper is to study the phenomenon of overconvergence for rational functions converging geometrically on [0, + ∞).
|Additional Information:||© 1976 Pacific Journal of Mathematics. Received May 9, 1974 and in revised form October 21, 1975. Dedicated to the memory of our teacher, Professor Joseph L. Walsh. The first author's research was supported in part by the Air Force Office of Scientific Research under Grant AFOSR-74-2688, and by the University of South Florida Research Council, and the second author's research was supported in part by the Air Force Office of Scientific Research under Grant AFOSR-74-2729, and by the Energy Research and Development Administration (ERDA) under Grant E(11-1)-2075.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||13 Oct 2005|
|Last Modified:||26 Dec 2012 08:41|
Repository Staff Only: item control page